# SDR SWAA2025091911694

- Difficulty date: September 5, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 34,494 hours, 16,527 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR RR R2 DOOR ASSIST HANDLE NEEDS SECURED.   SECURED R2 DOOR ASSIST HANDLE IAW BOEING 737-800 AMM 52-41-31-400-802.
